# SDR UPS02839878

- Difficulty date: October 13, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 LT MLG W/W INBD WEB CRACKED ABOUT KEELBEAM AS STA 906.00 TO 910.00, JUST AFT OF MLG DOOR ACTUATOR MOUNT FITTING.  CUT-OUT DAMAGED SECTION OF WEB IAW DAC DWG 5754125, FABBED AND LOCATED AND DRILLED REPAIR PARTS IAW DAC DWG 5614943 & 5754125, INSTALLED REPAIR IAW DAC DWG 5614943 & DC8 SRM 51-1-21.
